# SDR SIMA20121111004

- Difficulty date: November 11, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 26,362 hours, 24,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CORROSION AT GUSSET 479.0 FRAME 20 AROUND SCREW HOLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED DAMAGED GUSSET AT 479.0 FR 20.  THE AIRCRAFT WAS RETURNED TO SERVICE.
